# SDR AALA201910309001

- Difficulty date: October 29, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 56,216 hours, 23,094 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Windshear Sys
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REJECTED TAKE OFF AT 90-92 KTS DUE TO WINDSHEAR WARNING. MAINTENANCE REVIEWED HISTORY FOUND NO HISTORY PERFORMED AN OPERATIONAL TEST OF THE WX RADAR SYSTEM PER AMM 34-43-00 AND A GPWS OPERATIONAL TEST IAW AMM 34-46-00. TESTS PASSED.
